# SDR CALA2015122801041

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 81,615 hours, 8,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W1351
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB AUX SPAR, FRONT SPAR CROWN SKIN PANEL 2108 - 2195, LT SIDE FOUND AREAS OF CHAFING.  INTERIM REPAIR DOUBLER INSTALLED STATION 2108-2184, STRINGER 1 - 3L IAW ECRA 5330-05503 REV 0 PART 1 3.  REQUIRES DIP TO ACCOMPLISH INSPECTIONS IN PART 2 OF THE ECRA.  PLANNING ON TOMC TO CONTACT UAL EG AFTER REACHING 28000 CYCLES BUT BEFORE 29000 CYCLES FOR INSPECTION REQUIREMENTS.  CREATE DIP IAW ECRA 5330-05503 TOMC APPROVED.
